# SDR DALA2016010500021

- Difficulty date: January 2, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CUT OUT SKIN HOUSING AT C2 DOOR.  CRACK ON AFT CUT OUT SKIN HOUSING WAS REMOVED IAW ERA 486446-14MA REV ORIGINAL.
